Newbe would love some help! Thank you!

Newbe would love some help! Thank you!

Hi everyone!

Thank you for yours support and time!

My name is marcin and I would like to know what should happend now as I was told I have to stop taking my prescription drugs as they damaged my liver the doctor in brest clinic said I have liver disease but fail to pin point it exactly! I'm verry worried.

I would like to say that I eat fresh cooked food everyday no fast food, I don't drink at all, I was professional dancer and I spent my life active and healthy. I'm male 33 years old and I was in full time employment for 15 years now.

So I had 2 accidents one in 2007 and one in 2015 both damaged my Spine I'm currently awaiting neurosurgeon appointment for my cervical spine and my lumbar spine. For almost 1 and half year I was on 30/500 Co-codamol 8 tablets a day, Amytryptyline 50mg 1 a day, Naproxen 250mg 3 times a day, Omeprazol 20mg 1 a day, Sertraline 50mg 1 a day. They where helping me ease pain in my Spine and muscles and joints but gradually I felt worse every day. I started to be in to much pain in my legs and I started to feel tired, then it got worse I gained 30kg thats over 70 pounds in few months, I was exhausted sleeping 3 to 4 times a day, could not sleep at night, feel lightheaded unstable, nauseous, I can't concentrate sometimes can't find words, I have extremely dry mouth, taste iron while eating, acid like taste and un fresh breath, shivers going through my body couple times a day, sudden sweating, hot and cold flushes, pain in my upper abdominal right and left it's extremely bad underneath ribs and on same level in my spine, I have itchy skin and on my arms and back I have red dots , I had dry patches on my face, my nails have lines going through them and they are matt, my belly is like beach ball, i have fat deposits all over my body and most around my eyes, bowel movement changed and I found blood on my toilet paper, my cholesterol levels sky rocketed to 6.9 and I look like a tiger now with more than a hundred stretch marks arround my belly, arms, bottom and legs, I was told I have Gynecomastia in my left brest due to liver disease from tablets I'm taking and I was discharge from brest clinic to my GP !

What now? I contacted GP but he was unable to talk and I was told I need to wait for brest clinic to send them detiles! I stopped tablets anyway I still feel same!

Any advice would be helpful and greatly appreciated.

My best regards.

Marcin

Last edited by

3 Replies

oldestnewest
  • Hi Marcin, my goodness you've a lot going on there and a lot to suggest you possibly do indeed have some liver issues. First port of call should be GP with a request for a set of Liver Function Tests also an ultrasound to check your liver and then a referral to at least a gastroenterologist or better still a hepatologist (liver specialist). Don't be fobbed off. Your medication could well have damaged your liver plus you have a sudden change in your activity levels leading to weight gain and this too could lead to fatty liver disease. Some medications can also trigger your own immune system into going a bit hay wire and their are medication induced auto-immune conditions of the liver.

    Do not be fobbed off as I say, chase this up and do not let it lie, you are already showing some serious sounding symptoms.

    Best wishes to you,

    Katie x

  • Hi! Great reply thank you soooo much!

    I'm sorry I did not reply to this earlier but I wanted to have some more information to reply properly.

    Finally today I spoke to my GP and he said I need to continue taking tablets but stop taking Amytryptyline and Sertraline as he don't think it's medication induced liver disease but fatty liver and he thinks my symptoms/ complications I described above are due to some endocrine disease so basically he thinks completely different from doctor in brest clinic. I need to add that my latest blood test shown no hormone unbalanced but it shows lipid profile and liver function test deranged!

    Obviously I didn't left it like that and I questioned it and forced him to make a full blood tests of liver function but he refused to refer me to hepatetologist at this point he did not even want me to have ct or ultra sound of my liver!

    I'm soo oooo confused and worried!

    Don't know what to do!

    I started to cough up fluid like water I can't breath easily as I'm whizzing and can't sleap due to cough!

    Any advice would be helpful and greatly appreciated!

    Thank you!

  • Hi Marcinm. Having just read your first post reminds me so much of how I was 9yrs ago. Only I was diagnosed with alcoholic cirrhosis and 6 months left to live. I too had a massive tummy due to ascites where I was drained 3 times and in hospital 6 weeks. I take sertraline 100mg a day, diazepam, and a few more I could mention. I have only just had my first appointment with a hepetologist. I was under gastro until I was discharge in 2015.if I were you I would take myself to a&e.if I felt very unwell .Yes Drs have to take tests and make final diagnosis etc.. but not to let you go if your clearly unwell. Hope you get some real help soon

You may also like...